Mohammadi Hassanabadi, A.
A property equivalent to permutability for groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , p. 137-142
Zbl 0926.20021 | MR 1675267
URL stable : http://www.numdam.org/item?id=RSMUP_1998__100__137_0

Bibliographie

[1] R.D. Blyth, Rewriting products of group elements, I, J. Algebra, 116 (1988), pp. 506-521. MR 953167 | Zbl 0647.20033

[2] R.D. Blyth, Rewriting products of group elements, II, J. Algebra, 119 (1988), pp. 246-259. MR 971358 | Zbl 0663.20036

[3] M. Curzio - P. LONGOBARDI - M. MAJ - D. J. S. ROBINSON, A permutational property of groups, Arch. Math. (Basel), 44 (1985) pp. 385-389. MR 792360 | Zbl 0544.20036

[4] P. Longobardi - M. MAJ - S. E. STONEHEWER, The classification of groups in which every product of four elements can be reordered, Rend. Sem. Mat. Univ. Padova, 93 (1995), pp. 7-26. Numdam | MR 1354348 | Zbl 0838.20038

[5] M. Maj - S.E. Stonehewer, Non-nilpotent groups in which every product of four elements can be reordered, Canadian J., 42 (1990), pp. 1053-1066. MR 1099457 | Zbl 0727.20027

[6] A. Mohammadi Hassanabadi - Akbar Rhemtulla, Criteria for commutativity in large groups, Canda. Math. Bull., Vol. XX(Y) (1998), pp. 1-6. MR 1618947 | Zbl 0908.20022

[7] B.H. Neumann, Groups covered by permutable subsets, J. London Math. Soc., 29 (1954), pp. 236-248. MR 62122 | Zbl 0055.01604